Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Surface area of a convex body under affine transformations

Author: C. M. Petty
Journal: Proc. Amer. Math. Soc. 12 (1961), 824-828
MSC: Primary 52.40; Secondary 52.30
MathSciNet review: 0130618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.40, 52.30

Retrieve articles in all journals with MSC: 52.40, 52.30

Additional Information

PII: S 0002-9939(1961)0130618-0
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia